# SDR CHQA20130407119

- Difficulty date: April 7, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N274SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145344
- Aircraft time: 29,692 hours, 25,222 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 19,850 hours, 17,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND UNDER THE CARBON FLOOR CROSS BEAM ON THE LEFT OF FRAME 18.  THE CARBON FLOOR CROSS BEAM LEFT SIDE WAS REPAIRED IN ACCORDANCE WITH SRM 51-40-02.
